Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 28, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 17, 2014, 12:05 AM EDT for Montgomery County, New York. It took effect at May 17, 2014, 1:50 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2014, 12:05 AM EDT (04:05 UTC)
- In effect from
- May 17, 2014, 1:50 AM EDT
- Expired
- May 17, 2014, 4:42 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Montgomery County, NY
The radar
The Albany radar (KENX), 47 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canajoharie Creek near Canajoharie (CNJN6). The gauge peaked at 7.46 ft at May 17, 2014, 1:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01349150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 16, 11:04 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 16, 11:04 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1104 PM EDT FRI MAY 16 2014
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO GRADUALLY MOVE EAST ACROSS THE
REGION OVERNIGHT WITH PERIODS OF RAIN...HEAVY AT TIMES. COOLER AND
LESS HUMID WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN UPPER LEVEL
LOW WILL BRING SOME ISOLATED TO SCATTERED SHOWERS SUNDAY
AFTERNOON.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE COLD FRONT HAS MADE IT TO JUST EAST OF THE HUDSON RIVER AND IS
PUSHING GRADUALLY EASTWARD. AT KALB...WINDS HAVE SHIFTED TO THE
WEST AND THE TEMPERATURE HAS FALLEN ALMOST 20 DEGREES AND THE DEW
POINT AROUND 15 DEGREES.
THE UPPER TROUGH IS BECOMING NEGATIVELY TILTED AS STRONG MID AND
UPPER LEVEL JET STREAK APPROACHES FROM THE MID ATLANTIC REGION.
WATER VAPOR SHOWS MOISTURE CONTINUING TO FEED INTO THE REGION. IR
SHOWS ENHANCED CLOUD COVER ACROSS LOCAL AREA. MODERATE TO HEAVY
RAINFALL WILL OCCUR ACROSS THE FORECAST AREA OVERNIGHT. HAVE POPS
GRADUALLY DECREASING AFTER 06Z/SATURDAY.
THE FLOOD WATCH REMAINS IN EFFECT. ACROSS EXTREME WESTERN PORTION
OF FORECAST AREA WHERE THE MODERATE TO HEAVY RAINFALL HAS ENDED
AND HAD HEAVIER RAINFALL EARLIER STILL HAVE RUNOFF OCCURRING...WHICH
CAN BY LOOKING AT A THE LITTLE FALLS RIVER GAGE IN THE MOHAWK
RIVER AND THE KAST BRIDGE GAGE ON THE WEST CANADA BOTH WHICH
STEADY AND ARE NOW RISING AGAIN. RAINFALL RATES WILL BE THE
BIGGEST DETERMINING FACTOR IN FLOODING CONCERNS. AT THIS TIME HAVE
FLOOD ADVISORIES IN EFFECT TO DEAL WITH THE HEAVIER RAINFALL.
AREAS OF MODERATE TO HEAVY RAINFALL IS MOVING NORTH-NORTHEASTWARD
WITH ITS BACK EDGE IS ACROSS EXTREME NORTHEAST NEW JERSEY.
THE SFC-H850 THETA-E GRADIENT IS STRONG WITH THE FRONT. THE LOW-
LEVEL CONVERGENCE IS STRONG AHEAD OF THE FRONT WITH STRONG
H850-700 FGEN...AS THE RIGHT ENTRANCE REGION OF A 100-125+KT 250
HPA JET STREAK MOVES ACROSS ERN NY AND WRN NEW ENGLAND. RAINFALL
RATES COULD APPROACH AN INCH AN HOUR.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
TOMORROW...THE FRONTS CLEARS THE FORECAST AREA SHORTLY BEFORE
SUNRISE WITH THE RAIN/SHOWERS ENDING ACROSS WRN NEW ENGLAND WITH
ADDITIONAL LIGHT RAIN AMOUNTS. THE DRY SLOT IN THE WAKE OF THE
SYSTEM MOVES ACROSS THE REGION. LOW-LEVEL COLD ADVECTION CONTINUES
ACROSS THE REGION...AS THE BROAD UPPER LEVEL TROUGH LINGERS
UPSTREAM. MOST OF DAY WILL BE DRY WITH W/NW WINDS INCREASING TO 10
TO 15 MPH. A FEW INSTABILITY SHOWERS MAY POP UP OVER THE ERN
CATSKILLS. SUNSHINE WILL MIX WITH CLOUDS AS FAIRLY DEEP MIXING
SHOULD ALLOW TEMPS TO STILL BE CLOSE TO NORMAL WITH LESS HUMID
CONDITIONS. HIGHS WILL BE IN THE U60S TO L70S FROM THE HUDSON
RIVER VALLEY EAST..AND GENERALLY LOWER TO M60S TO THE WEST...WITH
SOME U50S OVER THE SRN DACKS.
SATURDAY NIGHT...HIGH PRESSURE TRIES TO BUILD IN FROM THE
MIDWEST/OHIO VALLEY AT THE SFC...WHICH SHOULD BRING PARTLY CLOUDY
AND COOL WEATHER TO THE REGION. HOWEVER...THE H500 UPPER LEVEL LOW
OVER SE CANADA...THE GREAT LAKES REGION...NORTHEAST AND MID
ATLANTIC REGION WILL STILL IMPACT THE REGION...AS SH0RT-WAVE
ENERGY ROUNDS THE TROUGH FOR THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK... AS IT DEVELOPS INTO A CUTOFF. H850 TEMPS FALL
INTO THE 0C TO +4C BY SUNDAY MORNING. LOWS WILL BE IN THE LOWER TO
MID 40S FROM THE CAPITAL DISTRICT SOUTH AND EAST...AND MID AND
U30S TO THE NORTH AND WEST.
SUNDAY...MOST OF THE SHORT-RANGE GUIDANCE SHOWS THE COLD POOL OF
THE UPPER LOW MOVING OVER NY AND NEW ENGLAND WITH H500 TEMPS
FALLING TO -22C TO -25C. THE LOW AND MID LEVEL LAPSE RATES
STEEPEN. THE CYCLONIC VORTICITY ADVECTION WITH THE UPPER LOW TIED
TO THE DIURNAL HEATING WILL ALLOW FOR SOME INSTABILITY SHOWERS TO
DEVELOP ESPECIALLY OVER THE HIGHER TERRAIN. ISOLD-SCT SHOWERS HAVE
BEEN PLACED PRIMARILY IN THE AFTERNOON PORTION OF THE FCST. HIGHS
WILL GENERALLY BE IN MID AND UPPER 60S VALLEYS WITH A FEW L70S IN
THE MID HUDSON VALLEY...AND SRN LITCHFIELD CTY. EXPECT SOME U50S
TO L60S OVER THE MTNS.
SUNDAY NIGHT INTO MONDAY...THE UPPER LEVEL LOW CLOSES OFF NEAR
CNTRL-SRN NEW ENGLAND. A SHORT-WAVE ROTATING AROUND THE CUTOFF
WILL FOCUS A SLIGHT TO LOW CHC OF SHOWERS WITH THE LINGERING COLD
POOL /H500 TEMPS AROUND -25C/...ESPECIALLY DURING THE AFTERNOON ON
MONDAY. A CHILLY START TO THE MORNING IS EXPECTED WITH U30S TO
L40S IN MANY LOCATIONS. NOT ANTICIPATING FROST YET...BUT THE ERN
CATSKILLS WILL FLIRT WITH M30S...AND THE GROWING SEASON BEGAN MAY
15TH. THE COLDEST LOCATIONS WILL BE THE SRN DACKS WHERE 30-35F
READINGS WILL BE COMMON. HIGHS MONDAY WILL BE SLIGHTLY BELOW
NORMAL WITH GENERALLY 60S WITH A FEW U50S OVER THE SRN GREENS AND
SRN DACKS. A FEW 70F MAX TEMPS WILL BE POSSIBLE IN THE MID HUDSON
VALLEY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MODELS ARE IN GOOD AGREEMENT THAT AN UPPER LEVEL LOW WILL HAVE
DEVELOPED OVER NEW ENGLAND BY MONDAY NIGHT WITH BROAD RIDGING FROM
OVER THE SOUTHERN PLAINS UP THROUGH THE GREAT LAKES REGION. THE
UPPER LOW IS FORECAST MOVE SOUTHEASTWARD WITH THE RIDGE BUILDING
EAST OVER THE REGION INTO MID WEEK. RIDGING WILL BUILD AT THE
SURFACE FOR EARLY IN THE WEEK. OVERALL EXPECTING DRY WEATHER HOWEVER
CAN NOT RULE OUT THE THREAT OF SOME SHOWERS TO THE EAST OF THE
HUDSON RIVER AS SOME ENERGY ROTATES ABOUT THE UPPER LOW SO RAN WITH
HAVE SLIGHT CHANCE POPS. WITH NORTHWEST TO NORTH FLOW TEMPERATURES
ARE EXPECTED TO RUN A BIT BELOW NORMAL.
THE UPPER FLOW WILL FLATTEN AND BECOME ZONAL DUE TO A SHORT WAVE
TROUGH ALONG THE UNITED STATES/CANADA BORDER FROM THE NORTHERN
PLAINS THROUGH THE GREAT LAKES AS WE HEAD THROUGH MID WEEK. THERE IS
GENERAL AGREEMENT THIS SHORT WAVE TROUGH WILL DROP SOUTHEASTWARD
ACROSS THE NORTHEASTERN UNITED STATES FOR LATE IN THE WEEK WITH A
SURFACE LOW FORMING OFF THE COAST. THERE IS NOT AGREEMENT TO WHEN
AND WHERE THIS WILL OCCUR BUT THE IMPACT IS FOR UNSETTLED
WEATHER...THREAT FOR SHOWERS...WITH SLIGHTLY BELOW NORMAL
TEMPERATURES.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. THE
LOOKING AT SURFACE OBSERVATIONS THE COLD FRONT IS BETWEEN ROME AND
ALBANY. THE PRECIPITATION ASSOCIATED WITH BOUNDARY IS MOVING
NORTH-NORTHEAST. VFR-MVFR CONDITIONS AHEAD OF THE BOUNDARY WITH MVFR
CONDITIONS IN RAIN AND BEHIND BOUNDARY WITH IFR EXPECTED FOR A
PERIOD. VFR CONDITIONS ARE EXPECTED TO RETURN AROUND 12Z/SATURDAY
WITH SCATTERED TO BROKEN CLOUDS DURING DAY AS UPPER TROUGH
APPROACHES.
SOUTHEASTERLY WINDS WILL SHIFT MORE TO SOUTH GETTING GUSTY AT KALB
THEN SHIFTING TO THE WEST WITH THE PASSAGE OF THE BOUNDARY. WESTERLY
FLOW WILL CONTINUE ON SATURDAY AND SHOULD BECOME GUSTY BY MID TO
LATE AFTERNOON.
HAVE KEPT LOW LEVEL WIND SHEAR MENTIONED IN THE TAFS AS MODEL
GUIDANCE SHOWS STRONG LOW LEVEL REMAINS OVER THE AREA MUCH OF THE
EVENING SHIFTING OFF TO OUR EAST AFTER MIDNIGHT.
OUTLOOK...
SAT NIGHT-SUN NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
MON: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
MON NIGHT-TUE NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
WED: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
&&
.FIRE WEATHER...
A COLD FRONT WILL MOVE ACROSS EASTERN NEW YORK AND
WESTERN NEW ENGLAND TONIGHT WITH PERIODS OF RAIN...HEAVY AT
TIMES...AND A SLIGHT CHANCE OF THUNDERSTORMS. COOLER AND LESS HUMID
WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN UPPER LEVEL LOW WILL
BRING SOME ISOLATED TO SCATTERED SHOWERS SUNDAY AFTERNOON.
A SOAKING RAINFALL OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS
WILL IMPACT THE REGION. RH VALUES WILL BE NEAR 100 PERCENT
TONIGHT...AND THE LOWER TO 30 TO 40 PERCENT TOMORROW...AND THEN
INCREASE TO 75 TO 100 PERCENT SATURDAY NIGHT.
THE WINDS WILL BE SOUTH TO SOUTHEAST AT 10 TO 20 MPH EARLY THIS
EVENING WITH GUSTS 25 TO 40 MPH ESPECIALLY OVER SOUTHERN
VERMONT...THE NORTHERN BERKSHIRES...AND THE NORTHERN AND CENTRAL
TACONICS. THEY WILL SHIFT TO THE WEST AT 5 TO 15 MPH OVERNIGHT.
WEST TO NORTH WEST WINDS WILL CONTINUE TOMORROW...AND BECOME LIGHT
TO CALM SATURDAY NIGHT.
&&
.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT. ACROSS EXTREME WESTERN PORTION
OF FORECAST AREA WHERE THE MODERATE OT HEAVY RAINFALL HAS ENDED
STILL HAVE RUNOFF OCCURRING WHICH CAN BY LOOKING AT A THE LITTLE
FALLS RIVER GAGE IN THE MOHAWK RIVER AND THE KAST BRIDGE GAGE ON
THE WEST CANADA BOTH WHICH STEADY AND ARE NOW RISING AGAIN.
RAINFALL RATES WILL BE THE BIGGEST DETERMINING FACTOR IN FLOODING
CONCERNS. AT THIS TIME HAVE FLOOD ADVISORIES IN EFFECT TO DEAL
WITH THE HEAVIER RAINFALL. PONDING OF WATER ON ROADWAYS...AS WELL
AS MINOR FLOODING OF POOR DRAINAGE...URBAN...AND LOW LYING AREAS
IS EXPECTED.
DRIER WEATHER WILL PERSIST ON THE WEEKEND WITH A JUST A SLIGHT TO
LOW CHC OF SHOWERS DUE TO THE UPPER LEVEL LOW...ESPECIALLY ON
SUNDAY. RAINFALL AMOUNTS LOOKS LIGHT. DRIER WEATHER RETURNS EARLY
IN THE WEEK. RIVERS...CREEKS...AND STREAMS SHOULD RECEDE INTO NEXT
WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH SATURDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ032-033-038>040-
047-048-051-058-063-082.
MA...FLOOD WATCH THROUGH SATURDAY MORNING FOR MAZ001-025.
VT...FLOOD WATCH THROUGH SATURDAY MORNING FOR VTZ013-014.
&&
SYNOPSIS...IAA/WASULA
NEAR TERM...IAA/WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...NAS/WASULA
HYDROLOGY...NAS/WASULAHazardous weather outlook, May 16, 8:23 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 823 PM EDT FRI MAY 16 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>040-047-048-051-058-063-082- VTZ013-014-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- BENNINGTON-WESTERN WINDHAM- 823 PM EDT FRI MAY 16 2014 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...WESTERN AND CENTRAL MOHAWK VALLEY...SCHOHARIE VALLEY AND THE EASTERN CATSKILLS OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT EXCLUDING EASTERN WINDHAM COUNTY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND RAINFALL AMOUNTS AS WELL AS ANY REPORTS OF NEAR BANKFULL OR BANKFULL STREAMS OR RIVERS AS WELL AS ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. NYZ041>043-049-050-052>054-059>061-064>066-083-084-VTZ015-171100- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- EASTERN WINDHAM- 823 PM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE NORTHERN SARATOGA REGION...CAPITAL DISTRICT...MID HUDSON VALLEY...AND THE TACONICS OF EAST CENTRAL NEW YORK AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. .DAY ONE...TONIGHT. PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TONIGHT. THIS RAINFALL MAY LEAD TO PONDING OF WATER ON ROADWAYS...AS WELL AS MINOR FLOODING OF POOR DRAINAGE...URBAN...AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Local storm report, May 16, 6:58 PM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD WEST WINFIELD 42.88N 75.19W
05/16/2014 HERKIMER NY EMERGENCY MNGR
ROUTE 51 CLOSED DUE TO FLOODING.
&&
EVENT NUMBER ALY1400029
WASULASpecial weather statement, May 16, 8:35 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
835 PM EDT FRI MAY 16 2014
NYZ040-047-048-051-170115-
MONTGOMERY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-WESTERN ALBANY NY-
835 PM EDT FRI MAY 16 2014
...A LINE OF HEAVY SHOWERS IN
MONTGOMERY COUNTY IN EASTERN NEW YORK...
SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH AND
HEAVY RAIN. THIS SHOWERS WERE LOCATED NEAR MIDDLEBURGH...OR ABOUT 8
MILES SOUTHEAST OF COBLESKILL...AND MOVING NORTHEAST AT 45 MPH.
THESE SHOWERS WILL BE NEAR...
SCHOHARIE AND CENTRAL BRIDGE BY 840 PM EDT
DELANSON AND DUANESBURG BY 850 PM EDT
LAT...LON 4287 7433 4271 7403 4246 7436 4267 7466
4269 7465
TIME...MOT...LOC 0035Z 216DEG 49KT 4261 7438
IRLSpecial weather statement, May 16, 10:53 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1053 PM EDT FRI MAY 16 2014
NYZ041-048>054-170345-
WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-WESTERN ALBANY NY-
EASTERN ALBANY NY-EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
1053 PM EDT FRI MAY 16 2014
...SHOWERS WITH HEAVY RAINFALL MOVING THROUGH THE CAPITAL REGION
INCLUDING...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
WESTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
BANDS OF SHOWERS WITH DOWNPOURS WILL PRODUCE RAINFALL RATES OF ONE
HALF TO ONE INCH PER HOUR. THIS WILL RESULT IN PONDING OF WATER ON
ROADS...POOR DRAINAGE LOCATIONS AND LOW LYING AREAS.
LAT...LON 4250 7356 4243 7408 4273 7411 4308 7405
4305 7358 4299 7360 4297 7363 4294 7363
4294 7347
TIME...MOT...LOC 0251Z 165DEG 30KT 4253 7399
JPVSpecial weather statement, May 16, 11:34 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1134 PM EDT FRI MAY 16 2014
MAZ001-025-NYZ054-170430-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-EASTERN RENSSELAER NY-
1134 PM EDT FRI MAY 16 2014
......SHOWERS WITH HEAVY RAINFALL MOVING THROUGH THE BERKSHIRES AND
NORTHERN TACONICS INCLUDING...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
EASTERLY RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
BANDS OF SHOWERS WITH DOWNPOURS WILL PRODUCE RAINFALL RATES OF ONE
HALF TO ONE INCH PER HOUR. THIS WILL RESULT IN PONDING OF WATER ON
ROADS...POOR DRAINAGE LOCATIONS AND LOW LYING AREAS.
OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WILLIAMSTOWN...
SHEFFIELD...SAVOY...SANDISFIELD...PITTSFIELD...NORTH ADAMS...NEW
ASHFORD...LENOX...LEE...HOUSATONIC...HANCOCK...FLORIDA...CHESHIRE...
BECKET...ASHLEY FALLS...ADAMS...STEPHENTOWN...HOOSICK FALLS...GRAFTON
AND BERLIN.
LAT...LON 4239 7300 4238 7306 4233 7306 4231 7299
4216 7302 4214 7307 4204 7305 4205 7350
4210 7350 4251 7335 4249 7355 4294 7345
4292 7327 4275 7327 4274 7302 4271 7301
4270 7294 4267 7298 4263 7294
TIME...MOT...LOC 0333Z 181DEG 45KT 4223 7319
JPVSpecial weather statement, May 16, 11:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1139 PM EDT FRI MAY 16 2014
NYZ033-038-039-041>043-082>084-170445-
HAMILTON NY-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-SOUTHERN FULTON NY-
NORTHERN FULTON NY-SOUTHERN HERKIMER NY-NORTHERN SARATOGA NY-
1139 PM EDT FRI MAY 16 2014
...SHOWERS WITH HEAVY RAINFALL MOVING THROUGH THE SOUTHERN
ADIRONDACKS AND LAKE GEORGE SARATOGA REGION INCLUDING...
HAMILTON COUNTY IN EASTERN NEW YORK...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
NORTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
BANDS OF SHOWERS WITH DOWNPOURS WILL PRODUCE RAINFALL RATES OF ONE
HALF TO ONE INCH PER HOUR. THIS WILL RESULT IN PONDING OF WATER ON
ROADS...POOR DRAINAGE LOCATIONS AND LOW LYING AREAS.
LAT...LON 4397 7425 4392 7432 4382 7421 4383 7414
4380 7405 4375 7405 4381 7339 4379 7335
4359 7342 4363 7332 4353 7323 4296 7331
4300 7381 4312 7412 4311 7411 4307 7411
4303 7411 4307 7472 4403 7469 4413 7428
TIME...MOT...LOC 0338Z 176DEG 55KT 4366 7405
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:35 PM EDT | Special Weather Statement | ALY | Schoharie | 40 min |
| May 16, 10:46 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 3 hr |
| May 16, 10:53 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 52 min |
| May 16, 11:39 PM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 66 min |
| May 16, 11:49 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| May 17, 12:39 AM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 66 min |
| May 17, 12:40 AM EDT | River Flood Warning | ALY | Ulster | 5 hr |
| May 17, 12:44 AM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 4 hr |
| May 17, 5:48 AM EDT | River Flood Warning | ALY | Schoharie | 3 hr |
| May 17, 2:17 PM EDT | Frost Advisory | ALY | Saratoga, Warren, Washington | 18 hr |
| May 17, 1:33 AM EDT | Special Weather Statement | ALY | Windham | 57 min |
| May 17, 2:10 AM EDT | Areal Flood Advisory | ALY | Windham | 5 hr |
| May 16, 11:34 PM EDT | Special Weather Statement | ALY | Berkshire | 56 min |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.